# SDR REXA2022081001825

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 17,927 hours, 13,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Part number: T35E20504
- Condition: Loose
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E-LIGHTS BATTERY 1 WILL NOT PASS OPERATIONAL TEST	FOUND WIRES BACKED OUT & DISCONNECTED @ SPLICE CR124 GOING TO E-LIGHT BATTERY #1. INSTALLED SPLICE CR124 (PN:T35E20504/NSN) IAW WM 33-50-03 AND ESPM 20-44-17. OPS CHECK GOOD IAW AMM 33-51-00 E-LIGHTS WORK.
